# SDR SIMA20140726019

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 TORQUE BOX COVER CRACKED.  REPAIRED LT WING NR 2 TORQUE BOX COVER IAW ERS-EM-5700-216.
